Title : Root of a Transcendental Equation: Geometric View of Taylor’s Approximation
Authors : Mostak Ahmed1, Bishnu Pada Ghosh2
Read more ...
Title : Existence of Fixed Points in Complete G-metric Spaces
Authors : Sushanta Kumar Mohanta
Title : A MATHEMATICAL MODEL FOR EVALUATION OF ENTITY CONTRIBUTION ON THE ENTERPRISE ARCHITECTURE FRAMEWORK REPRESENTATION
Authors : Mgbeafulike Ike, J.* and Okonkwo Obikwelu, R.**
Call for paper
Volume 6 Issue 07 July 2018
DOI : 10.31142/ijmcr
>> Engineering Journal
>> Accounting Journal
>> Multidisciplinary Journal
>> Economics Journal
IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.
Copyright. All rights reserved.